# SDR ASOA201101032

- Difficulty date: May 19, 2011
- Submitted: May 24, 2011
- Operation: Air carrier
- Aircraft: N976EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7601
- Aircraft time: 20,733 hours, 18,319 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON 2 CARGO BAY SEAT RAILS AT RBL 18 AND ATTACHING HARDWARE.  REMOVED CORRODED SCREWS & TRACK SEGMENT.  INSTALL NEW TRACK WITH NEW HARDWARE IAW SRM 51-41-02.   REPAIR IS CLASSIFIED AS A MINOR REPAIR IAW SOP 5702.
